Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 7 found articles
 
 
  Fixed set theory for closed correspondences with applications to self-similarity and games
 
 
Title: Fixed set theory for closed correspondences with applications to self-similarity and games
Author: Ok, Efe A
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 56 (2004) nr. 3 pages 22 p.
Year: 2004
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 7 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands